# SDR CA190402006

- Difficulty date: March 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 67,136 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 506111
- Condition: Odor
- Location: Audio Intergrate
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON INITIAL CLIMB OUT FLIGHT CREW REPORTED LIGHT ELECTRICAL BURN SMELL. MAINTENANCE IDENTIFIED THAT THE SMELL WAS COMING FROM #1 AUDIO CONTROL PANEL. PANEL REPLACED AND TESTED. AIRCRAFT RETURNED TO SERVICE. PN 5061-1-1, SN 560,  AC HOURS: 67723 AC CYCLES: 68043.
